# SDR CKSA99037

- Difficulty date: April 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708CK
- Make and model: Boeing 747269B
- Aircraft serial: 21543
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: BACB307M88
- Condition: Corroded
- Location: Bs 1917
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ROUTINE C CHECK AND SCHEDULED CPCP TASK CARDS, FOUND WEB ANGLE CORRODED, AREA 1X1 AT ZONE 140, RT BS 1917, STR R44.  FOUND TO BE BEYOND LIMITS IAW SRM 53-10-01.  REPAIRED IAW SRM 51-10-01 PG 18.  ACCOMPLISHED AT HAECO HONG KONG, CONTRACT NR 2FE, CPCP TASK CARD NR C53-100-01-03, NON-ROUTINE WORK CARD NR SU65954.
